# SDR HEEA954857

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811010
- Condition: Defective
- Location: Start Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE RUBS AGAINST BRUSH BOX WHEN INSTALLED IN STARTER GENERATOR.  UNIT WAS REWOUND ON 1-25-95.
